For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2400-2417                                                                DOI:10.11948/20190238
A few equivalent statements of a Hilbert-type integral inequality with the Riemann-Zeta function
Weiliang Wu,Bicheng Yang
Keywords:Hilbert-type integral inequality, weight function, internal variable, equivalent statement, operator, Riemann-zeta function.
Abstract:
      By using the way of real analysis and the weight functions, a few equivalent statements of a Hilbert-type integral inequality in the whole plane with the internal variables and the best possible constant factor related to the Riemann-zeta function is proved. The operator expression and some particular cases are considered.
PDF      Download reader